# SDR 2004UALA01189

- Difficulty date: December 6, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 29,465 hours, 3,681 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Part time: 29,465 hours, 3,681 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STRUCTURE AT STA 1800 HAS DENT AT RBL 22.0.  CARGO OPERATIONS PERIODICALLY CAUSES STRUCTURAL DAMAGE IN THE SUPPORT FRAMES.  STANDARD REPAIR.
